# SDR UIEA200600203

- Difficulty date: August 7, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N416
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 20,245 hours, 3,247 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Condition: Sheared
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPENING OF MAIN DECK SIDE CARGO DOOR THE FWD PULL IN HOOK ACTUATOR ACTIVATION ROD SHEARED AT THE TORQUE TUBE END AND PUNCTURED THE CARGO DOOR SKIN.
